ITP Support Association
2,836 members1,449 posts

STEROID TREATMENT RESPONSIVE BUT WITH SERIOUS INSOMNIA SIDE EFFECT

I have been under going treatment for itp.So far have responded well to steroid count have reached normal with tapering of 7.5 mg as of now . .But with this I am facing very trouble some insomnia . .Not able to sleep without qutan 25 mg ..even after taking qutan get sleep disturbance every hour n lot of dreaming..Have anyone faced this n how could I overcome this will this side effect go immediately after discontinuing steroid

6 Replies
oldestnewest

Good luck with it. I did a lot of cleaning at 3am. I usually got 3 hours or less a night of sleep while on Pred.

Reply

I hope now with dose reduction or discontinuation you find sleep back to normal

Reply

its steroid side effect n will vanish after u completely stop it.

Reply

Hello

I was on steroids (pred) for 3 months and can really sympathise with you about sleeplessness. I was in a strange manic world on pred. I got a lot done but it wasn't my normal behaviour. It's strange because, after a period in hospital, you feel as if you should be resting but you can't. I have been off the steroids for nearly six weeks and my sleep pattern has returned to normal. This happened pretty much straight away.

Best of luck with everything

Carole

2 likes
Reply

Thanks for your reply..Did you try any medicines while facing difficulty with sleep..

Reply

No I didn't. I didn't want any more interference - the pred was bad enough.

What I did do was walk - I went out for a walk as close to bedtime as a I possibly could and this was often in the dark. This helped clear my mind too which was was constantly racing.

Reply

You may also like...